I had a fat injection surgery 7 weeks ago! MY cheeks has become over big and I hate the way I look! I want to go back EXACTLY to the way I was before! Is there something I can do to make it go away? If not can I do another surgery to makte it go away? I have been reading that it is permanent and I have become very depressed and anti depressing pill are not working on me anymore! please help me to find a solution! if I keep loosing and gaining weight or excercise a lot or do a suction will it go?
Is Fat Injection in Cheeks Reversible?
Doctor Answers 3
You are still too early to judge the results. You still have swelling.
You need to wait 3-6 month then reevaluate.
If you are unhappy the fat can be liposuctioned. The important part is to know where that fat was tranplanted and how superficial or deep. Liposuction of the face should be done vey carefully and with very small canlas 2MM
Have a question? Ask a doctor
Unhappy with Fat Transfer to Cheeks 7 Weeks After Surgery
It takes about 5 to 6 months after fat transfer to be able to access how much of the fat has "taken". It is thought that the fat that is present after that time is permanent living fat. At that point if you are still unhappy with your appearance you should discuss your options with your fat transfer surgeon. There is a technology called Acculift that uses laser assisted liposuction to remove facial and neck fat. Good luck and be well.
Unhappy with fat injections in the face
The reality is that you may still have swelling, but if it is a well-taken fat graft, then there is not a great treatment. Liposuction to remove it may be damaging, especially if the fat were injected intramuscularly. It is safer to wait it out and let the fat diminish on its own. It is rare for a high percent of the fat to live.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.